# SDR DALA2025120808930

- Difficulty date: December 8, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N918DU
- Make and model: Boeing 737932ER
- Aircraft serial: 64885
- Aircraft time: 21,234 hours, 8,604 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMER CABIN LIGHTS INOPERATIVE.  R & R FWD RIGHT, FWD LEFT, AND AFT RIGHT BATTERY PACKS PER B737 AMM 33-51.
